I was prescribed Suboxone on Tues but the doc said my w:d symptoms weren't as severe as they need to be before I can start. So he told me to go home and wait to feel more ill and for my pupils to dilate. So I did and my hubby and I waited and watched and the doc called me every hour for update. Still 48 hours later and I have tummy aches and am tired and anxious with wrestles legs but no runny nose or eyes and no dilated pupils. I have gone this far and wonder if I need the Sub. I took the time off work already... At my peak I was taking about 210-240mg of oxy or Vic's a day. But a few weeks ago with hubby's help I tapered down to about 65-80 MG of only Vicodin a day. The past three weeks I was experiencing half or more w/d so I wonder if the worste part is over? Not sure. Doc will call me again at 3 for update. Thoughts??????
If this is your third day off of the opiates, you might just be getting over the worst of the withdrawal symptoms. Usually, things start getting better on the fourth day.
You should discuss with your doctor and re-evaluate your idea of starting to take Suboxone – Suboxone can be hard to get off of as well. You have already come a long way and if you have the weekend off, you will have more time to rest and in a couple of days, you just might be free of opiates.
I was on suboxone, however now I'm pregnant so they switched me to subutex. I'm telling you now, DON'T GET ON SUBOXONE. It's hard to get off of, it's a pain. Even if the withdraw symptoms get worse, just keep telling yourself, "this is only temporary". Try to sleep as much as possible, drink alot if fluids. If you can't sleep, take Benadryl. Good luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.